# SDR AT0000034

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: X, E, J
- Precautionary procedure: A

## Discrepancy

FOUND LEFT ENGINE UNSPOOLED, AFTER TAKEOFF, WITH VIBRATION.  ENGINE CHANGE IN PROGRESS.
